# SDR RU3A1203

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL150, GOT RIGHT T/R UNLOCK LIGHT.  CREW PRESSED T/R EMERGENCY STOW AND COMPLIED WITH CHECKLISTS.  DECLARED EMERGENCY AND DIVERTED TO NEAREST AIRPORT WITH ADEQUATE RUNWAY LENGTH.
